MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 18IN 5-0 S/A PS-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 18IN 5-0 S/A PS-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP500H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary an analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device 103mb2_vcp500h batch number, and no non-conformances were identified.Expiration date: oct/31/2029 date of mfg.: sep/26/2024.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Device history lot null.Device history batch null.Device history review a manufacturing record evaluation was performed for the finished device 103mb2_vcp500h batch number, and no non-conformances were identified.Expiration date: oct/31/2029 date of mfg.: sep/26/2024.
 
Event or Problem Description
It was reported a patient underwent a patient underwent an unknown procedure on (b)(6) 2025 and a suture was used.The problem of pulling off suture needle happened after the first stitch.Replaced it with a new one.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.- were there patient consequences? if yes, please explain.-no - it was reported that the event date is march 15, 2025, and the alert date is (b)(6) 2025.Could you please provide a justification for this variance in the timing of the report related to this file? -loc just received the complaint from hospital in (b)(6) 2025.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.No product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information.

Brand Name
VCL+ UD 18IN 5-0 S/A PS-3 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23039587
Report Number2210968-2025-10438
Device Sequence Number18599930
Product Code GAM
UDI-Device Identifier10705031150065
UDI-Public(01)10705031150065(17)290831(10)103MB2
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCP500H
Device Lot Number103MB2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown